Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 287218, 13 pages
http://dx.doi.org/10.1155/2008/287218
Research Article

Image of under the Hermite Semigroup

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India

Received 9 June 2008; Revised 8 October 2008; Accepted 9 December 2008

Academic Editor: Misha Rudnev

Copyright © 2008 R. Radha and D. Venku Naidu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Bargmann, “On a Hilbert space of analytic functions and an associated integral transform,” Communications on Pure and Applied Mathematics, vol. 14, pp. 187–214, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. B. Folland, Harmonic Analysis in Phase Space, vol. 122 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  3. M. B. Stenzel, “The Segal-Bargmann transform on a symmetric space of compact type,” Journal of Functional Analysis, vol. 165, no. 1, pp. 44–58, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. C. Hall, “The Segal-Bargmann “coherent state” transform for compact Lie groups,” Journal of Functional Analysis, vol. 122, no. 1, pp. 103–151, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Krötz, S. Thangavelu, and Y. Xu, “The heat kernel transform for the Heisenberg group,” Journal of Functional Analysis, vol. 225, no. 2, pp. 301–336, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Thangavelu, “Hermite and Laguerre semigroups some recent developments,” CIMPA Lecture Notes, to appear.
  7. B. C. Hall, “Bounds on the Segal-Bargmann transform of Lp functions,” The Journal of Fourier Analysis and Applications, vol. 7, no. 6, pp. 553–569, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Thangavelu, “Summability of Hermite expansions. II,” Transactions of the American Mathematical Society, vol. 314, no. 1, pp. 143–170, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Thangavelu, “Summability of Laguerre expansions,” Analysis Mathematica, vol. 16, no. 4, pp. 303–315, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Thangavelu, “Multipliers for Hermite expansions,” Revista Matemática Iberoamericana, vol. 3, no. 1, pp. 1–24, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Radha and S. Thangavelu, “Multipliers for Hermite and Laguerre Sobolev spaces,” Journal of Analysis, vol. 12, pp. 183–191, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Kanjin, “Hardy's inequalities for Hermite and Laguerre expansions,” The Bulletin of the London Mathematical Society, vol. 29, no. 3, pp. 331–337, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Radha and S. Thangavelu, “Hardy's inequalities for Hermite and Laguerre expansions,” Proceedings of the American Mathematical Society, vol. 132, no. 12, pp. 3525–3536, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Thangavelu, Lectures on Hermite and Laguerre Expansions, vol. 42 of Mathematical Notes, Princeton University Press, Princeton, NJ, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  15. D.-W. Byun, “Inversions of Hermite semigroup,” Proceedings of the American Mathematical Society, vol. 118, no. 2, pp. 437–445, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Mathematical Series, no. 32, Princeton University Press, Princeton, NJ, USA, 1971. View at Zentralblatt MATH · View at MathSciNet
  17. B. C. Hall, “Holomorphic methods in analysis and mathematical physics,” in First Summer School in Analysis and Mathematical Physics (Cuernavaca Morelos, 1998), S. Peréz-Esteva and C. Villegas-Blas, Eds., vol. 260 of Contemporary Mathematics, pp. 1–59, American Mathematical Society, Providence, RI, USA, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet